Yasmin Estrostep, Larger Breasts, Lexapro, Depression, Clinically Depressed
I was on Estrostep for two years - my first experience on the pill. It was very uneventful, though my periods were light - in one case so light it never showed up. This led to a pregnancy scare. ... more »
I was on Estrostep for two years - my first experience on the pill. It was very uneventful, though my periods were light - in one case so light it never showed up. This led to a pregnancy scare.
The real reason why I wanted to switch to something else was because I wanted larger breasts (I can't even fill most A-cup bras), and I thought a pill that was consistent with the estrogen would fill the bill. But I told the gynecologist I was feeling more depressed on Estrostep. Note that I told her I am clinically depressed and am taking Lexapro. She gave me Yasmin.
What happened? I since I've started taking it, I've had a very hard time getting out of bed. I work a night job, so it technically shouldn't be a big deal, but I have lots of things I need to do before I go to work in the afternoon (including exercise to help me manage my depression... needless to say I haven't been working out lately). And even after I have my 9-10 hours of sleep, I still feel tired and fatigued. I also have had a harder time keeping my attention. I chalked these up to my depression and the onset of colder weather, then I realized I didn't feel THIS bad on Estrostep!
My anxiety also has increased at times. I had an embarassing outburst in public in front of my boyfriend, set off by a very trivial matter. My periods are thick and heavy, requiring frequent tampon changes. I cramp more (I had no cramps on Estrostep), and I even feel bloated! My acne worsened.
And - as it would turn out - my breasts did not grow larger.
I'm amazed at how commonly prescribed this pill is (and how relatively few people take Estrostep). I don't know if I'm going to switch back or try something new, but my Yasmin days should soon be over.